Hi. I just had a question with others on avastin about joint pain muscle pain and exhaustion. My chemo treatment ended 10 months ago and after trying opdivo I was put on avastin only to treat the ovarian cancer that progressed while under chemo.
I am finding that I have some very strange side effects that only showed up after I had taken my second treatment of avastin and have intensified as I continued to take a baston. I'm wondering if anyone else has experienced some of the following:
Joint pain, just being very tired, muscle tightness and nodding, muscle cramping, inflammation of muscles,and just feeling kind of like I have the flu, and after my avastin treatment which happens every 3 weeks, I seem to just feel like I have a chronic sinus infection or nasal infection.
If so what are you doing to treat that.?
The avastin is working but I had kind of hoped that with getting used to it I might return to work but there's just no way I can do that at the moment and I didn't know if it would get any better.